« i heart martha beck | Main | spot and a new start »

February 26, 2007

Comments

Heather L

Good luck! I wish the best for you. I will pray for you. :)

Watson

That sounds like a good plan, just keep tuning in and listening to your body and I think you'll KNOW what comes next.

(I had some of the same issues on clomid, and Zee recommended I try L-Arginine, which did wonders for my CM. Just a little assvice for you.)

I wish you all the best Nikole, and want to hear more about what you're up to -- call or e-mail me any time :-)

thalya

I'm guessing that you know that clomid is an estrogen inhibitor, which is why it can dry up CM. Happens to a lot of people. Sounds to me like you're on the right track going without it.

theoneliner

glad to read an update. i personally think clomid is evil. and if it isn't helping why do it?

Sunny

I am glad you are back. Isn't it nice to be in a good place? It is like a breath of fresh air.

SaraS-P

Clomid really stole my CM this cycle, and I am certain it is because my RE upped the dosage. I also got acne and moodiness. All that without a baby just doesn't seem worth it!

The comments to this entry are closed.

believe

  • Lilypie 1st Birthday Ticker

December 2008

Sun Mon Tue Wed Thu Fri Sat
  1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31      

tracks


  • Tell me when this blog is updated

    what is this?


Blog powered by Typepad